Alert archive / New Jersey / Special Weather Statements in 2010
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 20, 2010, 1:20 PM EDT for Sussex County, New Jersey. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2010, 1:20 PM EDT (17:20 UTC)
- Expired
- Jun 20, 2010, 1:45 PM EDT
- In force
- 25 min
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, NJ
The radar
The Philadelphia radar (KDIX), 130 km from the middle of the area, began a volume at 17:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 5.3 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 435 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 742 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
884
WWUS81 KPHI 201720
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
120 PM EDT SUN JUN 20 2010
NJZ001-007-008-PAZ055-062-201745-
MONROE PA-MORRIS NJ-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
120 PM EDT SUN JUN 20 2010
...HEAVY SHOWERS IN NORTHWEST NEW JERSEY MAY GROW INTO STRONG
THUNDERSTORMS IN SUSSEX AND WARREN COUNTIES...
AT 115 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
GROUPS OF HEAVY SHOWERS ALONG A LINE EXTENDING FROM 25 MILES EAST OF
MONTAGUE TO 15 MILES WEST OF NEWTON...MOVING EAST AT 25 MPH.
THE HEAVIEST SHOWERS WERE BETWEEN BRANCHVILLE AND SUSSEX HEADING
EAST FOR HAMBURG.
THE LINE OF HEAVY SHOWERS AND POSSIBLE THUNDERSTORMS WILL BE NEAR
A NEWTON HIGHLAND LAKE LINE AROUND 130 PM...OGDENSBURG AND ANDOVER
AROUND 145 PM.
EXPECT VERY HEAVY RAIN IN THE PATH OF THESE SHOWERS AND A POSSIBLE
GUST TO 30 MPH.
LAT...LON 4120 7437 4118 7437 4109 7449 4106 7449
4094 7475 4094 7524 4128 7453
$$
DRAGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 20, 11:06 AM EDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jun 20, 11:06 AM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1106 AM EDT SUN JUN 20 2010 .SYNOPSIS... A COLD FRONT LOCATED OVER WESTERN NEW YORK AND WESTERN PENNSYLVANIA EARLY THIS MORNING WILL CROSS THE REGION THIS AFTERNOON AND EVENING. AHEAD OF THE FRONT...HOT AND HUMID CONDITIONS ARE EXPECTED...AND A FEW SHOWERS AND THUNDERSTORMS ARE POSSIBLE. AFTER THE FRONT EXITS THE COAST THIS EVENING...DRIER AND SLIGHTLY COOLER WEATHER WILL ARRIVE FOR TONIGHT AND MONDAY. A FRONTAL BOUNDARY IS FORECAST TO MEANDER OVER OR NEAR OUR REGION DURING THE MIDDLE AND LATE PARTS OF THE NEW WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THE FORECAST PROBLEMS FOR TODAY WILL BE CONVECTIVE AND HEAT RELATED. ALL OF THE THIS MORNING'S CONVECTION HAS EXITED THE REGION AS OF NOW, POPS WERE SCALED BACK ACROSS THE BOARD. A 14Z SURFACE ANALYSIS SHOWS THE PREFRONTAL SURFACE TROUGH OF LOW PRESSURE JUST ABOUT OVER THE NEW JERSEY COAST AND EXTENDING SOUTHWARD THROUGH THE MID- ATLANTIC REGION. ALL OF THIS MORNINGS PATCHY FOG AND LOWER STRATUS HAVE ERODED WITH THE INCREASED SUNSHINE. 12Z SOUNDINGS OUT OF STERLING AND UPTON BOTH SHOW A WEAK SUBSIDENCE INVERSION AROUND 700MB AND 450MB RESPECTIVELY WITH AN EXUBERANT AMOUNT OF DRY AIR ABOVE THIS LEVEL. JUST BASED OFF THIS BACK OF THE ENVELOPE ASSESSMENT, WOULD EXPECT THE NORTHEASTERN ZONES TO BE MORE PRONE TO DEEPER CONVECTIVE INITIATION AND LONGER LIVED STORMS...SHOULD THE FRONT PROVIDE ENOUGH LIFT. AS WAS SAID THIS MORNING...IT APPEARS ONCE AGAIN THAT THE FORECAST AREA WILL BE SPLIT...WITH THE BEST WIND FIELD (AND CHANCE FOR ORGANIZED CONVECTION) PASSING INTO SOUTHERN NEW ENGLAND THIS AFTERNOON...AND THE BEST INSTABILITY TO THE SOUTH. WHILE THERE IS A POSSIBILITY OF ORGANIZATION ACROSS THE NORTHERNMOST ZONES...WILL HOLD OFF ON ENHANCED WORDING DUE TO THE UNCERTAINTY OF COVERAGE. IF ORGANIZED CONVECTION DOES DEVELOP...SMALL BOWS AND LINE SEGMENTS WOULD BE THE MOST LIKELY CONVECTIVE MODE. HOWEVER...THIS MORE LIKELY NORTH OF THE AREA. THE FRONT MAY PASS EARLY ENOUGH FOR LITTLE ACTIVITY NEAR THE MOUNTAINS. OVERALL...THE BEST CHANCE WILL BE TO THE NORTH WITH THE BETTER WIND FIELD...AND MAY JUST LEAVE THE MENTION OUT FURTHER SOUTH. AS FOR HEAT...THE COMBINATION OF HIGHS IN THE LOWER 90S AND DEW POINTS IN THE MID 60S WILL BRING THE URBANIZED AREAS CLOSE TO THE CRITERIA FOR A HEAT ADVISORY. RIGHT NOW...WILL HOLD OFF ON THIS AS THE TIMING OF THE FRONT COULD KEEP THE DEW POINTS FALLING ABOUT THE TIME OF MAXIMUM TEMPERATURES. A BLEND OF MOS NUMBERS WAS USED FOR HIGHS...WITH A SLIGHT NOD TO THE NAM MOS...WHICH HAS BEEN DOING A BIT BETTER THE LAST COUPLE OF CYCLES IN MOST PLACES. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/... THE FRONT PASSES LATE THIS AFTERNOON OR EVENING...BUT THE AIRMASS CHANGE (SUCH THAT IT IS)...LAGS BY ABOUT 2-4 HOURS. THE DROP IN PRECIPITABLE WATER VALUES SHOWS THIS WELL...SO A COOL OFF WILL TAKE SOME TIME. WITH THE LOSS OF DAYTIME HEATING AND THE PASSAGE OF THE FRONT...NOT EXPECTING MUCH CONVECTIVE ACTIVITY TO LAST INTO THE EVENING. CONVECTIVE CLOUDS SHOULD CLEAR IN THE EVENING...BUT SYNOPTIC SCALE CLOUDS WITH THE PASSING SHORT WAVE COULD TAKE LONGER TO DISSIPATE. OVERALL...WITH THE SLOW AIRMASS CHANGE...BLENDED MOS NUMBERS FOR LOWS. ON MONDAY...ANOTHER NORTHERN STREAM SHORT WAVE CROSSES NORTHERN AREAS IN THE LATE MORNING AND EARLY AFTERNOON. MID LEVEL LAPSE RATES WITH THIS WAVE ARE IMPRESSIVE (NEAR 7.0C/KM). DEW POINTS WILL BE FALLING...AND INSTABILITY WILL BE MARGINAL AT BEST. FOR NOW...WILL LEAVE THE MENTION OF SHOWERS OUT ACROSS THE NORTH...BUT MAY HAVE TO RECONSIDER THEM THIS TIME TOMORROW. WOULD EXPECT MOST PLACES TO HIT CONVECTIVE TEMPERATURES IN THE DRIER AND SLIGHTLY COOLER AIRMASS. HIGHS MONDAY SHOULD BE A BIT COOLER THAN TODAY...AS 850 MB TEMPERATURES DROP A COUPLE OF DEGREES. THIS STILL MEANS NEAR 90 FOR A HIGH ACROSS MUCH OF EASTERN PENNSYLVANIA...NEW JERSEY AND DELAWARE. NOT EXPECTING MUCH OF A PROBLEM WITH HEAT RELATED ISSUES MONDAY AS DEW POINTS SHOULD BE 5 TO 8 DEGREES LOWER THAN TODAY. AFTER A QUIET MONDAY NIGHT...WILL SEE THE RETURN OF A MORE TROPICAL AIRMASS TUESDAY. RIGHT NOW...IT APPEARS AS THOUGH THE INSTABILITY ASSOCIATED WITH A WARM FRONT WOULD BE ACROSS NORTHERN ZONES...AND THE HIGHEST CHANCE OF SHOWERS AND THUNDERSTORMS WOULD BE THERE. WITH THE INCREASE IN HUMIDITY...MAY BE LOOKING AT SOME HEAT RELATED ISSUES FOR TUESDAY AND POSSIBLY BEYOND. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... THE OVERALL SYNOPTIC SETUP COMPRISES OF AN EXPANSIVE UPPER-LEVEL RIDGE ACROSS THE SOUTHERN STATES. ALONG THE NORTHERN PERIPHERY OF THIS RIDGE IS A TRACK FOR SHORT WAVE ENERGY. BELOW THIS BUT A LITTLE FATHER SOUTH IS A FRONTAL BOUNDARY THAT IS FORECAST TO BE MOSTLY STATIONARY DUE TO THE RIDGE IN PLACE FARTHER TO THE SOUTH. AS A RESULT, A FRONTAL BOUNDARY IS FORECAST TO LINGER NEAR OUR REGION DURING MOST OF THIS TIME FRAME, ALTHOUGH A SURFACE HIGH PRESSURE SYSTEM AT TIMES MOVING ACROSS NEW ENGLAND MIGHT BE ENOUGH TO PUSH THE BOUNDARY FARTHER SOUTH FOR FRIDAY AND SATURDAY /HOWEVER THIS HIGH APPEARS TO BE WEAK AT THIS POINT/. THERE ARE SOME TIMING AND AMPLITUDE DIFFERENCES AMONG THE MODEL GUIDANCE REGARDING THE SHORT WAVE ENERGY, ESPECIALLY THE STRONGER LOOKING ONE LATE WEDNESDAY AND THURSDAY. HPC WENT WITH A BLEND OF THE ECMWF, ECMWF ENSEMBLE MEAN AND THE GEFS MEAN. WE INITIALIZED THE DATABASE WITH HPC GUIDANCE BUT THEN MADE SOME ADJUSTMENTS AND BLENDED IN THE 12Z MOSGUIDE INTO SOME FIELDS BASED ON ADDITIONAL COLLABORATION. GIVEN THE ABOVE, A STATIONARY FRONT FROM THE DELMARVA AREA BACK TO THE MIDWEST LATE TUESDAY WILL SHIFT NORTHWARD DURING WEDNESDAY AS A SHORT WAVE AND ASSOCIATED SURFACE LOW TRAVERSE THE GREAT LAKES REGION. GIVEN THE SYNOPTIC FLOW HOWEVER, THE WARM FRONT MAY NOT MAKE IT COMPLETELY NORTH OF OUR AREA BEFORE THE SURFACE LOW SCOOTS INTO NEW ENGLAND THURSDAY MORNING. WE CARRIED SLIGHT CHC TO CHC POPS ACROSS THE AREA TUESDAY NIGHT AND WEDNESDAY WITH THE HIGHEST POPS ACROSS THE NORTH CLOSER TO THE SHORT WAVE. AN ASSOCIATED COLD FRONT THEN SETTLES THROUGH LATE WEDNESDAY NIGHT INTO THURSDAY BUT WILL TEND TO STALL NOT TO FAR TO OUR SOUTH GIVEN THE RIDGE ACROSS THE SOUTHERN STATES. DUE TO SOME UNCERTAINTY WITH THE TIMING, SOME SHOWERS AND THUNDERSTORMS CANNOT BE RULED OUT THURSDAY AND THURSDAY NIGHT. AS A RESULT, WE CONTINUED WITH SLIGHT CHC TO CHC POPS BUT THEN TRIED TO FAVOR MORE OF THE DIURNAL CYCLE. BASED ON THE HPC FORECAST FRONTAL BOUNDARY POSITIONS, A WEAK SURFACE HIGH BUILDS TO OUR NORTH FRIDAY AND SATURDAY ALTHOUGH THE STATIONARY BOUNDARY STILL IS NEAR THE DELMARVA. FOR NOW, WE OPTED TO GO WITH A DRY FORECAST FOR FRIDAY AND SATURDAY. AS FOR TEMPERATURES, GENERALLY FOLLOWED HPC GUIDANCE WHICH KEEPS READINGS ON THE WARM SIDE ACROSS THE BULK OF THE CWA. && .AVIATION /15Z SUNDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. A WEAK COLD FRONT WILL MOVE SLOWLY INTO THE AREA TODAY...LIKELY WITH MINIMAL EFFECTS. WINDS SHOULD REMAIN WESTERLY AROUND 10 KNOTS THIS AFTERNOON AS THE FRONT BLEEDS THROUGH THE REGION AND BETTER VERTICAL MIXING TAKES PLACE. THE WINDS ABOVE THE SURFACE WILL BECOME OFFSHORE THIS AFTERNOON AND LOOK STRONG ENOUGH TO PRECLUDE ANY DEVELOPING SEA BREEZE FROM GETTING TOO FAR INLAND. OUTLOOK... WEAK HIGH PRESSURE WILL SETTLE INTO OUR AREA TONIGHT AND LINGER THROUGH MONDAY. HOWEVER, THEA FRONT TO OUR SOUTH WILL TRY MOVING NORTHWARD AS A WARM FRONT LATER TUESDAY AND WEDNESDAY. A COLD FRONT IS FORECAST TO MOVE ACROSS THE AREA LATE WEDNESDAY INTO THURSDAY BEFORE STALLING ACROSS THE DELMARVA REGION. THE PRESENCE OF THESE FRONTAL BOUNDARIES MAY ALLOW FOR ISOLATED SHOWER AND THUNDERSTORM DEVELOPMENT TUESDAY THROUGH THURSDAY. && .MARINE... SUB-SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE TO BE FORECAST FOR THE MARINE AREAS THROUGH THURSDAY. SOUTH-SOUTHWEST WINDS AROUND 15 KNOTS ARE EXPECTED IN ADVANCE OF A WEAK SURFACE TROUGH OF LOW PRESSURE. A FEW GUSTS MAY REACH NEAR 20 KNOTS TODAY. WINDS ARE EXPECTED TO BECOME A LITTLE MORE SOUTHWESTERLY THIS AFTERNOON AND THIS EVENING UNTIL THEY SWITCH TO A NORTHWEST DIRECTION AFTER THE TRUER COLD FRONT MOVES PAST DURING THIS EVENING. SEAS WILL BE MOSTLY 2 OR 3 FEET ON THE OCEAN. THERE COULD BE ISOLATED SHOWERS OR THUNDERSTORMS FROM LATE MORNING THROUGH LATE AFTERNOON...AND ISOLATED TO SCATTERED ACTIVITY FROM LATE AFTERNOON THROUGH THE EVENING. HIGH PRESSURE WILL BUILD OVER THE AREA THROUGH EARLY NEXT WEEK...WITH A MODERATE SOUTHERLY FLOW REDEVELOPING BY MIDWEEK. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...HAYES NEAR TERM...HAYES/HEAVENER SHORT TERM...HAYES LONG TERM...GORSE AVIATION.../HEAVENER MARINE.../
Hazardous weather outlook, Jun 20, 3:33 AM EDT, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 333 AM EDT SUN JUN 20 2010 NJZ008-010-012>015-020-026-027-210745- MORRIS-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER- OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 333 AM EDT SUN JUN 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. A FEW THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND SMALL HAIL THIS AFTERNOON. IN ADDITION...HEAT INDEX VALUES ARE EXPECTED TO REACH THE LOWER TO MID 90S THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAT INDEX VALUES COULD REACH INTO THE MID 90S TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016>019-021>023-PAZ067>071- 210745- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CUMBERLAND-ATLANTIC-CAPE MAY-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 333 AM EDT SUN JUN 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HEAT INDEX VALUES ARE EXPECTED TO REACH THE LOWER TO MID 90S THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAT INDEX VALUES COULD REACH INTO THE MID 90S TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007-009-PAZ054-055-060>062-210745- SUSSEX-WARREN-HUNTERDON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 333 AM EDT SUN JUN 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ024-025-210745- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 333 AM EDT SUN JUN 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-210745- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 333 AM EDT SUN JUN 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 20, 7:51 AM EDT, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 751 AM EDT SUN JUN 20 2010 DEZ003-004-201400- INLAND SUSSEX-DELAWARE BEACHES- INCLUDING THE CITIES OF...GEORGETOWN...REHOBOTH BEACH 751 AM EDT SUN JUN 20 2010 A FEW SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH 10 AM. WHILE MOST LOCATIONS WILL REMAIN DRY, BRIEF HEAVY RAIN AND CLOUD TO GROUND LIGHTNING ARE POSSIBLE WITH THE STRONGER THUNDERSTORMS. IF THUNDERSTORMS APPROACH YOUR LOCATION, SEEK SHELTER INDOORS IMMEDIATELY. NIERENBERG
Special weather statement, Jun 20, 1:20 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
120 PM EDT SUN JUN 20 2010
NJZ001-007-008-PAZ055-062-201745-
MONROE PA-MORRIS NJ-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
120 PM EDT SUN JUN 20 2010
...HEAVY SHOWERS IN NORTHWEST NEW JERSEY MAY GROW INTO STRONG
THUNDERSTORMS IN SUSSEX AND WARREN COUNTIES...
AT 115 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
GROUPS OF HEAVY SHOWERS ALONG A LINE EXTENDING FROM 25 MILES EAST OF
MONTAGUE TO 15 MILES WEST OF NEWTON...MOVING EAST AT 25 MPH.
THE HEAVIEST SHOWERS WERE BETWEEN BRANCHVILLE AND SUSSEX HEADING
EAST FOR HAMBURG.
THE LINE OF HEAVY SHOWERS AND POSSIBLE THUNDERSTORMS WILL BE NEAR
A NEWTON HIGHLAND LAKE LINE AROUND 130 PM...OGDENSBURG AND ANDOVER
AROUND 145 PM.
EXPECT VERY HEAVY RAIN IN THE PATH OF THESE SHOWERS AND A POSSIBLE
GUST TO 30 MPH.
LAT...LON 4120 7437 4118 7437 4109 7449 4106 7449
4094 7475 4094 7524 4128 7453
DRAGNearby
Special Weather Statements in New Jersey, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.